# SDR DXTA2025040202866

- Difficulty date: March 30, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N553QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0296
- Aircraft time: 3,691 hours, 2,455 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: UPON BOARDING PAX AND COMPLETING FINAL WALK AROUND CABIN DOOR WAS RAISED BUT FAILED TO SECURE FINAL LATCH PROCESS. YELLOW DOOR OPEN LIGHT REMAINED ILLUMINATED ON MAIN CABIN DOOR AND ASSOCIATED CABIN DOOR OPEN AND CHECK DOORS CAS MESSAGES DISPLAYED. QRH PROCEDURE WAS EXECUTED BUT FAILED TO REMEDY THE SITUATION. CORRECTIVE ACTION: PERFORMED GVI OF MAIN CABIN DOOR & INSPECTED ASSOCIATED MCD RODS, HANDLE, FASTENERS & PROXIMITY SWITCH(ES) FOR SECURITY & RIGGING. NO DEFECTS WERE FOUND. ACCOMPLISHED MCD RESET, THEN OPENED & CLOSED MCD WITH USE OF INTERIOR CABIN DOOR CONTROL PANEL THROUGH SEVERAL CYCLES. NO DEFECTS NOTED & NO "DOOR OPEN" CAS MESSAGE IS PRESENT ON EICAS. REF. CE-680A MM 52-70-00 & 52-10-00 FOR MX PERFORMED.
